Huggies Forum

Depo Shot Rss

Anyone out there that has had this, and has had problems with excessive bleeding? I had the first shot in September and all was great for 3 months, no period, no side effects..had slight spotting towards end of November, and doc said in early Dec. that would stop when I went in for 2nd shot. Well it continued for the rest of Dec. until early January. Was just spotting more than actual bleeding, more annoying than anything. Well about a week after the spotting stopped, the bleeding came back, but more like a full on period, and now to the extent that its ridicoulously heavy, to the point that I need to 'check' on things every hour to make sure I have no accidents (not an easy thing to do when ur at work). I have a doc appt for Friday, but not sure I can actually wait that long. Sorry for TMI but I"m having to change my tampon every hour (just bought super ones tonight), and not sure how I"m going to go tonight when sleeping. Anyone else had a similar thing..can the doctor actually do anything to stop the bleeding. My last shot lasts until end of Feb, when I will be considering something else, as dont really want to go through this again.

I had the depo shot YEARS ago! Like maybe 8yrs ago or something, and IMO it was FOR ME, the worst form of contraception I've ever encountered!

I had break through bleeding the whole way through, some weeks it was just spotting, other weeks it was as heavy as a normal period.

In the end i had enough and i didn't get it redone again. Maybe you might need something a little stronger for your body?



Thanks for replying..think I will def. try something else come March..or sooner, depending on what the doc says/can do..dont think this is for me...even though the first 3 months were great

Sign in to follow this topic